How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 665
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

I had a horrible reaction to a cream used for a yeast

Customer Question

I had a horrible reaction to a cream used for a yeast infection. The doctor did not want to test me because the reaction was so severe. He said just stay away from any sulfur
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: The medication I'm taking currently is for another problem. It is Triamcinolone .1% cream. It seems to be making the rash much worse.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take prozac, high blood pressure pill, synthroid, and folic acid.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have RA and take Remicade every 6 weeks.
Submitted: 19 days ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 19 days ago.

I would suggest talking to your physician about getting a prescription for Diflucan for the yeast infection. Until you can see the physician you can also use Monistat over the counter. Hopefully this fully answers your question. Once satisfied please rate my answer. Thanks.

Related Pharmacy Questions